I have taken this medicine before with no side effects. I also had iv rocephin before starting on the bactrim and I noticed that if you have had side effects from keflex you shouldn't take the other, my question is why the rash now with the bactrim and how can I take these medications and not the keflex it hits my stomach with or without food and I throw up.
Many are allergic to sulfa and bactrim and septra are sulfa drugs. People can get a sensitivity or allergy to a medication mid treatment, not sure if that is what has happened or not, your dr should be the judge of that, but, you may have also gotten a yeast infection in the skin tissue under your breasts and this is what the rash it. I am not sure and you need to talk to your dr and let him/her see it to determine if it is allergy or yeast. Prolonged antibiotic use with any antibiotic can cause yeast in the throat, gastro tract, the vagina or the skin folds. Once you have had a yeast infection, you are more prone to them in the future and being on birthcontrol pills or replacement hormones makes you more suseptible to yeast as would being diabetic would. If you have throat, lip, face swelling, trouble breathing or confusion, that indicates allergy to the medication and immediate medical treatment is necessary. See a dr quickly if that starts happening. Patti
You may have a Candida (or yeast infection) under your breasts. Yeasts like dark warm places and many women get it under their breasts. Having been on all the antibiotics can cause yeasts to go crazy. Try using an antifungal cream like Lotrimen. If it is a fungal rash, it should clear up in a week or two. Keep the areas as clean and dry as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 22 Jul 2010 • 2 answers
Posted 8 Feb 2014 • 1 answer
Posted 29 Nov 2015 • 2 answers
Posted 16 Apr 2016 • 1 answer